# SDR EISA20000195

- Difficulty date: October 29, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- Aircraft time: 77,253 hours, 52,594 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 69141061
- Condition: Intermittent
- Location: Nlg
- Component: Reducer Valve, Boeing
- Component part number: 69668301
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PERFORMED MANUAL NOSE GEAR EXTENSION INTO (JFK).  REMOVED AND REPLACED NOSE GEAR TRANSFER CYLINDER AND REDUCER VALVE.
